# SDR DHL2006750001

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LOST APU BLEED AIR DURING ENGINE  NR 2 START.  PERFORMED EMERGENCY START MALFUNCTION CHECKLIST.  APU CONTINUED TO RUN "HOT" (640 DEGREES) IN STATIC CONDITION (NO LOAD).  SHUT DOWN APU.  HOT/BURNING SMELL IN COCKPIT, DISSIPATED FOLLOWING APU SHUTDOWN.  TRANSFERRED TO DMI NR 27354  CAT C, DUE 12-09-06. APU INOP PLACARD INSTALLED. ASSIGNED DMI 27354, DEFERRED PER MEL 49-1.
